# SDR AUS20010773

- Difficulty date: July 23, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Engine: Lyc IO720A1B
- System (JASC): 7324 · Fuel Divider
- Part: Gasket
- Part number: 2538993
- Condition: Faulty
- Location: Fuel Divider
- Component: Fuel Divider, Lyc, IO720A1B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLOW DIVIDER GASKET FAULTY. NEW ITEM FROM MANUFACTURER.
